Alert archive / New York / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 124, NWS Buffalo, NY

October 6, 20244 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Oct 6, 2024, 7:17 PM EDT for 4 counties in New York. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2024, 7:17 PM EDT (23:17 UTC)
Expired
Oct 6, 2024, 8:00 PM EDT
In force
43 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Livingston County, NY, Monroe County, NY, Ontario County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 122 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 7:43 PM EDTTSTM WND DMG3 Wsw Macedon, NYTree down blocking road at the intersection of Wilkinson and Wayneport Road.
Oct 6, 7:58 PM EDTTSTM WND DMGWalworth, NYTree down blocking road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2274 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS51 KBUF 062317
SVRBUF
NYC051-055-069-117-070000-
/O.NEW.KBUF.SV.W.0124.241006T2317Z-241007T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
717 PM EDT Sun Oct 6 2024

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Western Wayne County in western New York...
  Northeastern Livingston County in western New York...
  Southeastern Monroe County in western New York...
  Northern Ontario County in western New York...

* Until 800 PM EDT.

* At 717 PM EDT, a severe thunderstorm was located near Avon, or near
  Geneseo, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canandaigua, Newark, Marion, Lyons, Palmyra, Avon, Victor, Honeoye
  Falls, Bristol, and Lima.

This includes the following highways...
 Interstate 390 between exits 8 and 10.
 Interstate 90 between exits 43 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4271 7771 4289 7784 4327 7701 4304 7684
      4302 7691 4301 7696 4299 7697
TIME...MOT...LOC 2317Z 242DEG 45KT 4286 7773 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 5:22 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Oct 6, 5:22 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
522 PM EDT Sun Oct 6 2024

.SYNOPSIS...
A strong cold front will track across the region through this
evening, with strong to severe thunderstorms expected with its
passage. Cooler temperatures over the region through the middle of
the week will result in periods of showers and fall like conditions.
A return to drier and warmer than normal weather is expected for
late in the week.

&&

.NEAR TERM /THROUGH MONDAY/...
...Strong to Severe Thunderstorms Possible Through This Evening...

Water vapor imagery showing a vigourous trough over the Great Lakes
and Ontario early this evening. Strong wind fields aloft associated
with the trough will overspread the region this evening as a cold
front plows eastward through the region. Latest CAMS continuing to
suggest convective initiation in the 21z to 23Z time frame across
far western New York, then working fairly quickly eastward through
the evening. Strong wind fields aloft with nearly 50 knots of deep
layer shear will yield a narrow band of organized convection.
Damaging wind gusts will likely be the PRIMARY threat associated
with the strong wind fields aloft. Bufkit profiles showing
sufficient low-level hodograph curvature and SRH signals to suggest
the potenial for supercell development with an isolated tornado
possible, especially across southwest New York.

This has led to the issuance of a severe thunderstorm watch until 11
PM for the westernmost counties of New York, including all of the
IAG Frontier...Wyoming, Chautauqua and Cattaraugus counties.

The cold front will track east and out of the forecast area by the
mid/late evening tonight. As the line of showers and thunderstorms
tracks east, conditions become less favorable for strong/severe
storms with less instability and shear expected. Air mass will dry
our quickly behind the cold front, but additional showers will start
to develop, mainly downwind of the lakes as moisture increases as
the trough axis crosses over the area. Cooling temperatures aloft
will also support a lake response. Lows tonight will be in the mid
40s to mid 50s.

Shortwave energy will round the base of a low pressure system over
James Bay Monday. This will keep a cool, cyclonic west-northwest
flow pattern in place across the region. 850 mb temperatures
lowering to near +2C will keep the risk for some lake effect showers
downwind of the lakes. Temperatures Monday will be some 15-20
degrees cooler than Sunday with highs only in the mid 50s to lower
60s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Through this period several shortwaves rounding a deepening, and
closed upper level trough will maintain chances for rain showers,
embedded with lake effect rain. Northwest, cyclonic flow aloft will
maintain chances for showers, enhanced during the day by steepening
lapse rates. Better lake effect potential will be near Lake Ontario
under deeper moisture, and at night through mid morning before the
effects of daytime insolation and increased boundary layer shear
cause any bands to become more cellular.

Temperatures at 850 hPa will lower to around zero Celsius,
maintaining instability over the warm lake waters for lake effect
rain showers and waterspout potential, while inland at night paving
the way for frost potential where skies clear. Better night for
frost potential will be Thursday morning under a lighter wind flow
and clearing skies aloft.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The period will open with an anomalously strong mid-level ridge
over the Northern and Central Plains and a closed low across
Northern New England and the Canadian Maritimes Thursday. The
Eastern Great Lakes region will be situated in the middle while
surface high pressure builds into the region Thursday through
Friday. A cooler airmass will be in place Thursday with slightly
below normal temperatures across the forecast area. There is
medium to high confidence that dry conditions will be realized
Thursday through Friday. Ensemble systems show that the upper
level pattern will become less amplified going into the weekend.
The cooler airmass will move east and day to day warming will
occur Friday through Saturday. Deterministic models show the
potential for a mid-level trough digging into the Great Lakes
region late in the weekend and for the start of the next work
week. This could bring another period of unsettled conditions
and cooler weather.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
A line of showers and strong to severe thunderstorms will enter the
western New York and push east across the region through the
evening. This convection could be accompanied by short periods of
MVFR conditions. Coverage of thunderstorms will be the greatest
between 21Z and 02Z. There is a risk for thunderstorms wind gusts to
50 knots as this line of thunderstorms passes through the area.

Behind the front, winds will turn northwest with additional cloud
cover and showers developing during the later half of the night will
cause flight conditions to drop to or near MVFR at times, mainly
downwind of the lakes where lake clouds will develop.

Outlook...

Monday through Wednesday...VFR/MVFR with a chance of showers...
especially east/southeast of the lakes.

Thursday AND Friday...Mainly VFR.

&&

.MARINE...
Southerly winds will continue ahead of an approaching cold front
that will cross the lower Great Lakes early this evening. Strong to
severe thunderstorms will be possible with the cold frontal passage
with the potential for localized wind gust over 35 knots.

Winds will turn to west-northwest behind the front tonight and
continue through Monday. Small craft conditions will occur on both
lakes during this time frame.

A colder northwest flow pattern will continue through the first half
of the week, keeping conditions choppy but likely just below
advisory criteria. There will be a waterspout potenial within the
colder regime. High pressure builds over the lower Great Lakes by
Thursday with conditions improving for the second half of the week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 PM EDT Monday for LEZ040-041.
         Small Craft Advisory from 2 AM to 11 PM EDT Monday
         for LOZ042.
         Small Craft Advisory from 2 AM Monday to 2 AM EDT Tuesday
         for LOZ043-044.

&&

SYNOPSIS...SW/TMA
NEAR TERM...SW/TMA
SHORT TERM...Thomas
LONG TERM...HSK
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Oct 6, 5:13 AM EDT, 14 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
513 AM EDT Sun Oct 6 2024

NYZ012-019>021-085-070915-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
513 AM EDT Sun Oct 6 2024

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

A strong cold front will cross the region this afternoon and
evening. Strong to severe thunderstorms will be possible as the front
tracks across Western New York and the Northern Finger Lakes. The
greatest threat is from strong to severe gusty winds, with large hail
also possible. An isolated tornado is also possible for areas of
southwestern New York. Brief heavy downpours may also cause ponding
on area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>005-010-011-013-014-070915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Livingston-Ontario-
513 AM EDT Sun Oct 6 2024

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

A strong cold front will cross the region this afternoon and
evening. Strong to severe thunderstorms will be possible as the front
tracks across Western New York and the Northern Finger Lakes. The
greatest threat is from strong to severe gusty winds, with large hail
also possible. Brief heavy downpours may also cause ponding on area
roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-062-063-070915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
513 AM EDT Sun Oct 6 2024

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

A strong cold front will cross the region this afternoon and
evening. Strong to severe thunderstorms will be possible as the front
tracks across the lakes. The greatest threat is from strong to
severe gusty winds, with large hail also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-070915-
Oswego-Jefferson-Lewis-
513 AM EDT Sun Oct 6 2024

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-070915-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
513 AM EDT Sun Oct 6 2024

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Oct 6, 3:10 PM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
310 PM EDT Sun Oct 6 2024

NYZ001-002-010-011-062045-
Niagara-Orleans-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Buffalo,
and Batavia
310 PM EDT Sun Oct 6 2024

...Strong Thunderstorms Possible after 5 PM...

A robust cold front crossing the Lower Great Lakes will generate
a line of moderately heavy showers and possibly some strong to
severe thunderstorms between 5 and 7 PM. While the greatest severe
weather threat will be damaging straight line winds in excess of
60 mph...an isolated tornado cannot be ruled out.

Meanwhile...rainfall with the line of showers and storms should
average under a quarter inch in most areas with isolated amounts
of one half inch.

RSH
Special weather statement, Oct 6, 3:14 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
314 PM EDT Sun Oct 6 2024

NYZ012-019>021-085-062100-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Warsaw, Jamestown, Olean, Wellsville,
Orchard Park, and Springville
314 PM EDT Sun Oct 6 2024

...Strong Thunderstorms Possible after 5 PM...

A robust cold front crossing the Lower Great Lakes will generate
a line of moderately heavy showers along with some strong to
severe thunderstorms between 5 and 8 PM. While the greatest
severe weather threat will be damaging straight line winds in
excess of 60 mph...there will also be the risk for a tornado or
two.

Meanwhile...rainfall with the line of showers and storms should
average under a half inch in most areas with isolated amounts of
up to one inch in under an hours time.

RSH
Special weather statement, Oct 6, 3:17 PM EDT, 4 hours before
Special Weather Statement
National Weather Service Buffalo NY
317 PM EDT Sun Oct 6 2024

NYZ003>005-013-014-062200-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-
Including the cities of Rochester, Newark, Fair Haven, Geneseo,
and Canandaigua
317 PM EDT Sun Oct 6 2024

...Strong Thunderstorms Possible after 6 PM...

A robust cold front crossing the Lower Great Lakes will generate
a line of moderately heavy showers and possibly some strong to
severe thunderstorms between 6 and 9 PM. While the greatest
severe weather threat will be damaging straight line winds in
excess of 60 mph...an isolated tornado cannot be ruled out.

Meanwhile...rainfall with the line of showers and storms should
average under a quarter inch in most areas with isolated amounts
of one half inch.

RSH
Special weather statement, Oct 6, 5:27 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Buffalo NY
527 PM EDT Sun Oct 6 2024

NYZ012-019-020-085-062200-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-Wyoming NY-
527 PM EDT Sun Oct 6 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WYOMING...NORTHWESTERN
CATTARAUGUS...SOUTHERN ERIE AND NORTHEASTERN CHAUTAUQUA COUNTIES
THROUGH 600 PM EDT...

At 524 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gowanda, or 16 miles southwest of Hamburg, moving east at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boston, Eden, Springville, Colden, Gowanda, Arcade, North Collins,
Chaffee, East Concord, North Boston, Concord, Collins, Yorkshire,
Holland, Sardinia, Sheldon, Dayton, Eagle, Perrysburg, and South
Wales.

This includes Interstate 90 near exit 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York.

&&

LAT...LON 4239 7906 4258 7912 4280 7837 4255 7824
TIME...MOT...LOC 2124Z 250DEG 52KT 4251 7897

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mitchell
Special weather statement, Oct 6, 6:07 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
607 PM EDT Sun Oct 6 2024

NYZ003-010>013-085-062230-
Livingston NY-Southern Erie NY-Wyoming NY-Genesee NY-Monroe NY-
Northern Erie NY-
607 PM EDT Sun Oct 6 2024

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN
WYOMING...EAST CENTRAL ERIE...NORTHWESTERN LIVINGSTON...SOUTHEASTERN
GENESEE AND MONROE COUNTIES THROUGH 630 PM EDT...

At 603 PM EDT, Doppler radar was tracking a cluster strong
thunderstorms extending from far eastern Erie and western Wyoming
counties northeastward to eastern Genesee and northwestern
Livingston counties. This cluster of storms is moving northeast at
55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, Batavia, East Rochester,
Webster, Fairport, Brighton, Gates-North Gates, Henrietta, Penfield,
Le Roy, Warsaw, Avon, Bennington, Honeoye Falls, Attica, Pavilion,
and Caledonia.

This includes the following highways...
 Interstate 390 between exits 11 and 12.
 Interstate 90 between exits 46 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York.

&&

LAT...LON 4261 7844 4279 7861 4329 7753 4330 7747
      4315 7737 4304 7737 4303 7740 4304 7748
      4300 7749
TIME...MOT...LOC 2203Z 242DEG 50KT 4296 7800

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mitchell
Local storm report, Oct 6, 6:46 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
646 PM EDT Sun Oct 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             Springville             42.51N 78.67W
10/06/2024  M1.00 Inch       Erie               NY   Trained Spotter

0623 PM     Hail             2 S East Concord        42.53N 78.64W
10/06/2024  E0.50 Inch       Erie               NY   Public

            Report from mPING: Half-inch (0.50 in.).

0624 PM     Hail             Springville             42.51N 78.67W
10/06/2024  E0.50 Inch       Erie               NY   Public

            Report from mPING: Half-inch (0.50 in.).

0620 PM     Hail             West Valley             42.41N 78.61W
10/06/2024  E0.70 Inch       Cattaraugus        NY   Trained Spotter

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 9:56 AM EDTSmall Craft AdvisoryBUF43 hr
Oct 6, 5:27 PM EDTSpecial Weather StatementBUFErie33 min
Oct 6, 5:33 PM EDTSevere Thunderstorm WarningBUFChautauqua42 min
Oct 6, 6:07 PM EDTSpecial Weather StatementBUFWyoming23 min
Oct 6, 6:11 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Wyoming49 min
Oct 6, 6:43 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston62 min
Oct 6, 6:47 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans28 min
Oct 6, 7:00 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Wyoming30 min
Oct 6, 7:15 PM EDTSpecial Marine WarningBUF90 min
Oct 6, 7:15 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne15 min
Oct 6, 7:32 PM EDTSpecial Weather StatementBUFMonroe43 min
Oct 6, 7:49 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne, Wyoming41 min

Nearby

Severe Thunderstorm Warnings in New York, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.